JournalsprimsVol. 24, No. 5pp. 811–820

Equivariant Phantom Maps

  • Nobuyuki Oda

    Fukuoka University, Japan
  • Yoshimi Shitanda

    Kyushu University, Fukuoka, Japan
Equivariant Phantom Maps cover
Download PDF

Abstract

This paper contains a study of the characterization of the equivariant phantom maps by means of the equivariant localization and the equivariant completion. The equivariant integral approximation and the equivariant Miller-Zabrodsky theorem will be used to describe the homotopy set of the equivariant phantom maps by the equivariant cohomology groups.

Cite this article

Nobuyuki Oda, Yoshimi Shitanda, Equivariant Phantom Maps. Publ. Res. Inst. Math. Sci. 24 (1988), no. 5, pp. 811–820

DOI 10.2977/PRIMS/1195174697